# SDR V0XD20230508002

- Difficulty date: May 8, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N260JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 33,752 hours, 35,963 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Profile
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AISLE FLOOR GUSSETTCORROSION FS 32.5 TO FS 35.5, Y = 479.0. CORRECTIVE ACTION: RMEOVED AND REPLACED LH AISLE FLOOR GUSSETT FRM 32.5 TO FRM 35.5 IAW EMB 145 SRM 51-40-02 NDT INSPECTION PERFORMED BY BARON NDT LLC. FAA CRS# SNDR545D REPORT # S042023-2 DATED 20 APRIL 23 SEE REPORT FRO DETAILS.
